International Journal of Mathematics and Mathematical Sciences
Volume 17 (1994), Issue 1, Pages 15-18

The second conjugate algebras of Banach algebras

Pak-Ken Wong

Department of Mathematics, Seton Hall University, South Orange 07079, NJ, USA

Received 12 December 1990

Copyright © 1994 Pak-Ken Wong. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


In this paper, we study Arens regularity of a Banach algebra A. In particular, we give characterizations for A to be Arens regular.